MathSciNet Relay Station
MathSciNet bibliographic data
MR2051129 26D15 (35B33 35J20 35J60 46E35)
Lin, Chang-Shou; Wang, Zhi-Qiang Symmetry of extremal functions for the Caffarrelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1685–1691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement